| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor returned a monitor and reported monitor does not power on.
Additional Manufacturer Narrative
Device evaluation of monitor has been completed.The reported problem (won't power on) was confirmed due to a defective apps (applications subsystems) board.The root cause for the corrupt programming was unable to be positively identified.There was no adverse event that resulted from the damaged monitor.